# SDR ASAA2017042020508

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,182 hours, 2,395 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: AGE15002
- Condition: Faulty
- Location: Apu
- Part time: 7,195 hours, 2,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FDR REASONABILITY REPORTS APU ANY FAULT DETECTED DISCRETE PARAMETER SHOWS 'FAULT' GROUNDED - YES. ACCOMPLISHED TSR818449 - NO FAULTS FOUND. RMVD AND INSTALLED NEW DATA MEMORY MODULE REF AMM 49-72-11. PERFORMED SYS OPS TEST REF AMM 49-72-11-400-801. SYS CKS NML.
